# SDR CA120917022

- Difficulty date: August 16, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Coupling
- Part number: 14J0220A
- Condition: Failed
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) FUEL LEAK IN FLIGHT, BUT CREW DECIDED TO CONTINUED TO DESTINATION AND LANDED WITHOUT INCIDENT AFTER DECLARING AN EMERGENCY.  PASSENGERS DEPLANED ON TAXIWAY VIA STAIRS AND BUSSED TO TERMINAL.  NO INJURIES REPORTED.
